# SDR SWIA2020021848704

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON L/H FLOOR "SILL" AFT BAG BAY, BETWEEN F.S.   985.00 AND F.S. 1000.00 AROUND FLOOR BOARD NUT PLATE HOLES (MARKED).        (C-CHECK)   RO:2/14/2020COMPLIED WITH BOMBARDIER REO.
